• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

Paracetamol 650 mg.,

BRAND NAME :- BREXODOL-650 TAB
COMPOSITION :- Paracetamol 650 mg
MRP. 30.90 PACK :- 10*10 T

Category:
Product Enquiry

Product description

BRAND NAME :- BREXODOL-650 TAB
COMPOSITION :- Paracetamol 650 mg
MRP. 30.90 PACK :- 10*10 T

* PARACETAMOL
– A time tested Analgesic & Anti-Pyretic with Proven safety
– Ensures faster onset of action
– Antipyretic and analgesic agent
– Rheumatoid Arthritis
– Ankylosing Spondylitis
– Osteoarthritis
– Dental Pain

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 650 mg.,”